# SDR 98ZZZX4295

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON RT WING NR 4 LE FLAP.  PITTING AROUND BOLT HOLE.
